# SDR V6NA2023112501.1

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N352XR
- Make and model: Lear 60LEAR
- Aircraft serial: 352
- Aircraft time: 7,261 hours, 4,871 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 6018505002
- Part serial: A0082604401
- Condition: Burned Out
- Location: Windshield Defog
- Part time: 7,261 hours, 4,871 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, PILOT INTERMITTENTLY SMELLED SMOKE IN THE AFT CABIN AREA WITH PASSENGERS ONBOARD. THE RIGHT WINDSHIELD DEFOG THEN BECAME INOPERATIVE, AND WAS SUBSEQUENTLY DEFERRED UPON LANDING. NO EMERGENCY WAS DECLARED. DURING MAINTENANCE TROUBLESHOOTING, THE WINDSHIELD DEFOG RELAY BOX WAS FOUND TO HAVE A HEAVY BURNED SMELL WITH VISIBLE SIGNS OF OVERHEATING. THE WINDSHIELD DEFOG RELAY BOX WAS REPLACED WITH NO FURTHER DISCREPANCIES NOTED.
